Alert archive / Ohio / Special Marine Warnings in 2003

Special Marine Warning 101, NWS Cleveland, OH

August 26, 2003

NWS Cleveland, OH issued this special marine warning at Aug 26, 2003, 9:36 AM EDT. It was in force for 114 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Aug 26, 2003, 9:36 AM EDT (13:36 UTC)
Expired
Aug 26, 2003, 11:30 AM EDT
In force
114 min
Issued by
NWS Cleveland, OH
Area
Whole counties

What forecasters said that day

The local office's own words before this special marine warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this special marine warning went out at Aug 26, 9:20 AM EDT, 16 minutes earlier.

Area forecast discussion, Aug 26, 9:20 AM EDT, 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
920 AM EDT TUE AUG 26 2003

UPDATED ZONES FOR CHANCE OF SVR THUNDERSTORMS THROUGH THIS AFTERNOON.
REST OF FORECAST UNCHANGED.

.CLE...
OH...NONE.
PA...NONE.

THOMPSON
Hazardous weather outlook, Aug 26, 6:48 AM EDT, 2 hours 48 minutes before
OHZ003-006>014-017>023-027>033-036>038-047-089-PAZ001>003-261245-

HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
648 AM EDT TUE AUG 26 2003

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MUCH OF NORTHERN OHIO
AND A PORTION OF NORTHWESTERN PENNSYLVANIA.

.DAY ONE...TODAY

THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS  TODAY AND
TONIGHT.

.DAYS TWO THROUGH SEVEN...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER CALL TO ACTION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY OR TONIGHT.

In the hours before

Local storm report, Aug 26, 4:26 AM EDT, 5 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND,OH
426 AM EDT TUE AUG 26 2003

TIME(EDT)  .....CITY LOCATION.....STATE   ...EVENT/REMARKS...
           ....COUNTY LOCATION....

0333 AM    SOUTHINGTON               OH   WIND DAMAGE
08/26/03   TRUMBULL                       ONE TREE DOWN.

0345 AM    VIENNA                    OH   TORNADO
08/26/03   TRUMBULL                       ONE TREE DOWN.

0355 AM    BURGHILL                  OH   WIND DAMAGE
08/26/03   TRUMBULL                       ONE TREE DOWN.

FMK

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 25, 11:55 PM EDTSpecial Marine WarningCLE2 hr
Aug 26, 1:54 AM EDTSpecial Marine WarningCLE2 hr
Aug 26, 1:54 AM EDTSpecial Marine WarningCLE2 hr
Aug 26, 3:01 AM EDTSevere Thunderstorm WarningCLEAshtabula59 min
Aug 26, 3:24 AM EDTSevere Thunderstorm WarningCLEPortage51 min
Aug 26, 3:33 AM EDTSevere Thunderstorm WarningCLETrumbull42 min
Aug 26, 4:22 AM EDTSpecial Marine WarningCLE113 min
Aug 26, 4:22 AM EDTSpecial Marine WarningCLE113 min
Aug 26, 9:36 AM EDTSpecial Marine WarningCLE114 min
Aug 26, 9:36 AM EDTSpecial Marine WarningCLE114 min
Aug 26, 9:36 AM EDTSpecial Marine WarningCLE114 min
Aug 26, 11:53 AM EDTSevere Thunderstorm WarningCLEMahoning52 min
Aug 26, 5:44 PM EDTSevere Thunderstorm WarningCLEHancock, Lucas, Wood76 min
Aug 26, 6:22 PM EDTSevere Thunderstorm WarningCLESandusky, Seneca, Wyandot53 min
Aug 26, 6:40 PM EDTSevere Thunderstorm WarningCLECrawford, Huron, Marion50 min
Aug 26, 6:46 PM EDTSevere Thunderstorm WarningCLEErie44 min
Aug 26, 7:03 PM EDTSevere Thunderstorm WarningCLERichland72 min
Aug 26, 7:13 PM EDTSevere Thunderstorm WarningCLEMorrow92 min
Aug 26, 7:27 PM EDTSevere Thunderstorm WarningCLEAshland63 min
Aug 26, 7:30 PM EDTSevere Thunderstorm WarningCLEMarion60 min
Aug 26, 7:48 PM EDTSevere Thunderstorm WarningCLEHolmes, Wayne57 min
Aug 26, 7:50 PM EDTSevere Thunderstorm WarningCLEKnox55 min
Aug 26, 10:00 AM EDTSevere Thunderstorm WarningCLECrawford, Erie60 min

Nearby

Special Marine Warnings in Ohio, 2003Every special marine warning in 2003

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.